BP confusion

  1. New Member
    ummmwhat's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Aug 2008
    Posts
    28
    Rep Power
    91
    Level
    5
    Lv. Percent
    43.9%

    BP confusion


    Hey Guys,
    I just checked my blood pressure and was a little confused. I'm on a fat loss/ mass maintenance stack right now that should have raised it up but it is only 111 over 64 with my heart rate at 65. I'm also not feeling really energized or heated up from the stims I'm taking.
    Currently I'm on
    Vpx Meltdown, Bronkaid (EPHEDRINE), lean xtreme, H_DROL, alphaburn (did not take today though), plcar, alcar, cissus, GTE, R-ala, multi, and fish oil
    Any clue as to why? Think it's still working as it should? Thanks ahead of time

  2. Advanced Member
    russy_russ's Avatar
    Join Date
    Feb 2006
    Posts
    907
    Rep Power
    643
    Level
    23
    Lv. Percent
    57.46%

    When did you have your pressure taken? Was it done by an automated machine or a professional?
  3. New Member
    ummmwhat's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Aug 2008
    Posts
    28
    Rep Power
    91
    Level
    5
    Lv. Percent
    43.9%

    automated machine. I've checked it a few times today and all of the readings have been around there. My latest was even a little lower. I originally checked it because I've had a few fainting feelings when I've stood up over the last couple days.
    •   
       

  4. Advanced Member
    russy_russ's Avatar
    Join Date
    Feb 2006
    Posts
    907
    Rep Power
    643
    Level
    23
    Lv. Percent
    57.46%

    Quote Originally Posted by ummmwhat View Post
    automated machine. I've checked it a few times today and all of the readings have been around there. My latest was even a little lower. I originally checked it because I've had a few fainting feelings when I've stood up over the last couple days.
    A sign of fainting is typically associated with hypotension which can happen after immediate cessation of intense exercise. Since this is not the case for you, I would recommend you see a doctor if it continues to drop or fainting persists.
  5. New Member
    ummmwhat's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Aug 2008
    Posts
    28
    Rep Power
    91
    Level
    5
    Lv. Percent
    43.9%

    well If it gets any worse I will probably just drop the hdrol and ephedrine. I'm just confused because I thought I should have high blood pressure while taking those
  6. Advanced Member
    russy_russ's Avatar
    Join Date
    Feb 2006
    Posts
    907
    Rep Power
    643
    Level
    23
    Lv. Percent
    57.46%

    Quote Originally Posted by ummmwhat View Post
    well If it gets any worse I will probably just drop the hdrol and ephedrine. I'm just confused because I thought I should have high blood pressure while taking those
    Typically with those, yes and 'high' is subjective and relative. That doesn't necessarily mean you will too. Everyone reacts differently. For example one person may become alert from caffeine and another may not feel anything another may become drowsy.
  7. New Member
    crewchief182's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Nov 2005
    Posts
    150
    Rep Power
    13727
    Level
    11
    Lv. Percent
    82.65%

    Ephedrine, depending on dose, caused my blood pressure to skyrocket. I used some before a fhysical exam for the Govt., and the woman Dr. told me that if it had been a few points higher, she'd have called 911. She said it is one of the worst products for your cardiovascular system. Too bad, since I loved that product.
  8. New Member
    flnatv's Avatar
    Stats
    5'7"  175 lbs.
    Join Date
    Mar 2009
    Age
    60
    Posts
    13
    Rep Power
    76
    Level
    3
    Lv. Percent
    7.5%

    I had my own business and was doint real good. I never turned down a job no matter how long I had to work to finish is on time. I started taking what was called 'mini thins' with ephedrine. This went on for sometime till I had a heart attack! My cardiologist said that even though myocardial infarctions are, in my case, heridetary, the ephedrine more than likely contributed to me having one at the early age of 43. Just my 2 cts.
  9. New Member
    crewchief182's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Nov 2005
    Posts
    150
    Rep Power
    13727
    Level
    11
    Lv. Percent
    82.65%

    Now that is scary! 'Mini thins' are what I used almost daily, and I'm hoping I didn't ruin anything.
  10. New Member
    flnatv's Avatar
    Stats
    5'7"  175 lbs.
    Join Date
    Mar 2009
    Age
    60
    Posts
    13
    Rep Power
    76
    Level
    3
    Lv. Percent
    7.5%

    Quote Originally Posted by crewchief182 View Post
    Now that is scary! 'Mini thins' are what I used almost daily, and I'm hoping I didn't ruin anything.
    If you're still taking them, I would stop immediately if not sooner and stick to coffee.
  11. New Member
    crewchief182's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Nov 2005
    Posts
    150
    Rep Power
    13727
    Level
    11
    Lv. Percent
    82.65%

    I quit using ephedrine about two years ago, and I was actually glad to see it disappear from store shelves. Maybe in moderation for some, but never again for me. I try and stay away from most stims now. How is your health now?
  

  
 

Similar Forum Threads

  1. pct confusion
    By newbie arnie in forum Post Cycle Therapy
    Replies: 1
    Last Post: 10-28-2007, 07:15 PM
  2. E2 and E16 confusion.
    By dynomite in forum Male Anti-Aging Medicine
    Replies: 8
    Last Post: 02-05-2007, 03:25 PM
  3. Confusion with HGH
    By S.C. in forum IGF-1/GH
    Replies: 17
    Last Post: 02-13-2006, 12:51 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in